# SDR SWIA20231026830

- Difficulty date: August 30, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 47,230 hours, 35,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON  LH FRAME AT  FS1162 UPPER AND LOWER FS1162  ATTACH AREA (FILED CLOSED)STARTED REPAIR  TO THE DAMAGE ON LH FRAME AT FS1162 UPPER AND LOWER FS1162 ATTACH AREA WITH REO 670-53-71-047 REV -A DATE 2015-12-22 FOUND DAMAGE TO FRAME TO BEYOND THE LIMITS AND REQUESTED A NEW REO. REPAIRED LH  FRAME AT  FS1162 UPPER AND LOWER FS1162 AT STR 7L-8L  PER REO 670-53-71-091 REV. - DATED 2023-10-21COMPLIED WITH REO 670-53-71-091 REV. - DATED 2023-10-21SEE CP: 27231684 FOR MANUFACTURE OF REPAIR ANGLES ITEM'S -4 AND -5.COMPLIED WITH MAJOR REPAIR FORM M-337
